BibTeX record journals/jscic/ChiapolinoFS21

download as .bib file

@article{DBLP:journals/jscic/ChiapolinoFS21,
  author    = {Alexandre Chiapolino and
               Fran{\c{c}}ois Fraysse and
               Richard Saurel},
  title     = {A Method to Solve Hamilton-Jacobi Type Equation on Unstructured Meshes},
  journal   = {J. Sci. Comput.},
  volume    = {88},
  number    = {1},
  pages     = {7},
  year      = {2021},
  url       = {https://doi.org/10.1007/s10915-021-01517-9},
  doi       = {10.1007/s10915-021-01517-9},
  timestamp = {Fri, 04 Jun 2021 08:58:09 +0200},
  biburl    = {https://dblp.org/rec/journals/jscic/ChiapolinoFS21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics